# SDR YENA2023121201570

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 44,605 hours, 29,003 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING. CORROSION ON STGR23LH BTW FR81/82  IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1219262 TASKCARD: NR-00009) REF TOMX W/O #2428 N/R# 00043.CORROSION ON STGR23LH BTW FR81/82 IN AFT CARGO COMPARTMENT WAS REMOVED PER EMB-190 SRM 51-12-01, SRM 51-10-03 EVALUATED OUT OF LIMITS PER EMB-190 SRM 53-23-03 AD\51 THEREFORE WAS REPAIRED PER EMB 190 SRM 53-23-03/R51, ETI-190-23-726 REV ORIGINAL.
